# SDR SIMA2012020005

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 21,106 hours, 19,644 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 16521060P
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3015 AFTER TAKEOFF THE TOWER NOTIFIED THE CREW OF A POSSIBLE BLOWN TIRE.  THE CREW PERFORMED A FLY BY FOR THE LAX TOWER FOR INSPECTION.  THE CREW DECLARED AN EMERGENCY AND LANDED AT LAX.  THE LEFT INBOARD TIRE WAS BLOWN AND SHREDDED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT INBOARD WHEEL ASSY IAW WC 32-700-11.  THE TIRE WAS FULLY INFLATED.  THE TIRE TREAD SEPARATED FROM THE TIRE CASING.  THE LEFT MAIN LANDING GEAR FORWARD PROXIMITY SWITCH HARNESS IS BROKEN AT BEND AT PROX SWITCH.  REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR PROX HARNESS IAW ERJ-140 AMM 32-60-00.  THE LEFT MAIN LANDING GEAR LOWER DOOR HAS BROKEN ANGLE BRACKET.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR LOWER DOOR IAW ERJ-140 AMM 32-10-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
